# SDR ASAA2014082408945

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 3,509 hours, 1,155 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP.  ACFT GROUNDED. QRH PROCEDURE SUCCESSFULLY ACCOMPLISHED.  OPS NORMAL.
